Disjointly strictly singular operators and interpolation*
Published online by Cambridge University Press: 14 November 2011
Interpolation properties of the class of disjointly strictly singular operators on Banach lattices are studied. We also give some applications to compare the lattice structure of two rearrangement invariant function spaces. In particular, we obtain suitable analytic characterisations of when the inclusion map between two Orlicz function spaces is disjointly strictly singular.
- Research Article
- Proceedings of the Royal Society of Edinburgh Section A: Mathematics , Volume 126 , Issue 5 , 1996 , pp. 1011 - 1026
- Copyright © Royal Society of Edinburgh 1996